# SDR ASOA04384

- Difficulty date: May 26, 2004
- Submitted: June 18, 2004
- Operation: Air carrier
- Aircraft: N882AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7503
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A C-CHECK, THE OB CLIP AT FS 280, LBL 9 WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE OB CLIP AT FS 280, LBL 9 IAW SRM 51-42-21.
